# SDR SWIA2020021848654

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLIGHT DECK FLOOR SUPPORT AT FS280 HAS CORROSION. (MARKED)   (C-CHECK) RO 2/14/2020   REMOVED CORRODED SUPPORT ANGLE AND INSTALLED NEW FLOOR SUPPORT ANGLE PN CC670-34095-1 REF CRJ 700 SRM AND BOMBARDIER DWG.  COMPLIED WITH SKYWEST TASK CARD.
